Bluelight

Thread: Phenibut taper and wean

Results 1 to 4 of 4
  1. Collapse Details
    Phenibut taper and wean 
    #1
    I know this has been discussed so many times...

    but what would be a good tapering schedule for a 1 month phenibut habit, consisting of no more than 3.5 grams per day and skipping days throughout. I only did a consecutive day, semi-binge this past week, and I'm on day 3 of abstinence and feeling the heat. I want to get off this medicine for good.

    Since I'm already into withdrawals, do you think I could do:

    Day 1: 1000mg
    Day 2: 875mg
    Day 3: 750mg
    Day 4: 625mg
    Day 5: 500mg
    Day 6: 375mg
    Day 7: 250mg
    Day 8: 125mg

    Too fast? I'm using capsules that contain 125mg of phenibut in addition to other herbs. I'd like to do this comfortably, but I don't really want to consume much more of this stuff.
    Any input is greatly appreciated.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Moderator
    New Member Introductions
    Toucan's Avatar
    Join Date
    Dec 2012
    Location
    squawk
    Posts
    1,174
    Yes a one week taper could be quite uncomfortable. It really depends how it hits you though - you might find that it's not half as bad as you thought.
    I would do it as planned you can always slow down if necessary.
    welcome /\/\/\/\/\/\ squawk
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Bluelighter
    Join Date
    Oct 2009
    Location
    Manchester, UK.
    Posts
    1,418
    If you've only been taking it for a month, and even then not daily your WD shouldn't be that bad. I'd try your taper at dropping 125mg a day, but if that is too harsh, take an extra half (62.5mg). Let us know you get on.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Hey thanks Toucan & Sprout. I forgot to mention that I'm on 1500 mg of gabapentin per day. I've been on it for about 5 years, so I have a big tolerance, but it still helps tremendously. It takes care of a lot of the shakes and that's why I think I can pull off this quick taper.

    I also started St. John's Wort about 6 weeks ago and it's effects seem to mingle terribly with the phenibut withdrawal. I have been through it before, but not like this. I've been getting those shallow, "artificial" yawns at a rapid pace, the ones that people associate with antidepressants and psilocybin. In addition the anxiety has been worse, and has an element of what I think is depersonalization, or a disconnection to my surroundings that is freaky in a bad way. It turns out that I may have to slow the tapering down significantly while I take a break from the St. John's Wort.

    The most problematic symptom is the insomnia which of course interferes with general functioning, so I am on a baselining dose of 2 grams that I will have to drop slowly as I feel things out, and can find a time during which I can afford to lose some sleep.

    I will keep you updated, so all of this can be added to the online phenibut canon of knowledge.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •